Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista A. Ferrero;F. Larocca;G. Puppo (2015)
A robust and adaptive recovery-based discontinuous Galerkin method for the numerical solution of convection-diffusion equations. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 77, pp. 63-91. - ISSN 0271-2091 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 6
[img]

Articolo di rivista Della Ratta Rinaldi R.; Iob A.; Arina R. (2012)
An efficient discontinuous Galerkin method for aeroacoustic propagation. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 69, pp. 1473-1495. - ISSN 0271-2091
Web of Science: 7 - Scopus: 14
[img] [img]
Preview

Articolo di rivista Bennett S.; Asinari P.; Dellar P.J. (2012)
A lattice Boltzmann model for diffusion of binary gas mixtures that includes diffusion slip. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 69, pp. 171-189. - ISSN 0271-2091 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 8
[img]

Articolo di rivista Marescalco P.A.C. (2009)
Improving oil fields recovery through real time water flooding optimization. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 61, pp. 768-779. - ISSN 0271-2091
Web of Science: 0 - Scopus: 0

Articolo di rivista Marrocu M; Ambrosi D. (1999)
Mesh adaption strategiesfor shallow water flow. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 31, pp. 497-512. - ISSN 0271-2091
Scopus: 12

Articolo di rivista Ambrosi D. (1995)
Approximation of Shallow Water equations by Roe's Riemann solver. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 20, pp. 157-168. - ISSN 0271-2091
Web of Science: 42 - Scopus: 52

Articolo di rivista Maizza G.; M. Cali' (1995)
Modelling of single-shot induction heating. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 20, pp. 541-557. - ISSN 0271-2091
Web of Science: 0 - Scopus: 0

Articolo di rivista Maizza G.; Cali' Quaglia M. (1995)
Modelling of single-shot induction heating by inverse finite element method. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol. 20, pp. 541-557. - ISSN 0271-2091
Web of Science: 0 - Scopus: 0

Questa lista è stata generata il Fri Nov 17 07:37:33 2017 CET.